# SDR C2XA10SH213

- Difficulty date: June 20, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 14,454 hours, 8,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 65 SHEAR CLIP CORRODED (LEVEL 3 LOCAL) AT LOWER CORNER OF CARGO DOOR CUTOUT.  MAINTENANCE INSTALLED A SPLICE REPAIR AT FRAME 65 SHEAR CLIP IAW EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
